# SDR CALA2025092509259

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,678 hours, 29,854 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5453024022400
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF UPPER SPAR AFT WEB FIVE HAS CORROSION.   LOCATED AND DRILLED NEW #1 AFT FAIRING FOR #1 AFT MOVABLE FAIRING IAW SRM 51-44-11 TO INSTALLED ON NR 375421/24337/9292337.
